Die Kegelschnittsfunktionen.

K. Fladt

Elemente der Mathematik (1960)

  • Volume: 15, page 124-127
  • ISSN: 0013-6018; 1420-8962/e

How to cite


Fladt, K.. "Die Kegelschnittsfunktionen.." Elemente der Mathematik 15 (1960): 124-127. <http://eudml.org/doc/140718>.

author = {Fladt, K.},
journal = {Elemente der Mathematik},
keywords = {analytic geometry, projective geometry},
language = {ger},
pages = {124-127},
title = {Die Kegelschnittsfunktionen.},
url = {http://eudml.org/doc/140718},
volume = {15},
year = {1960},

AU - Fladt, K.
TI - Die Kegelschnittsfunktionen.
JO - Elemente der Mathematik
PY - 1960
VL - 15
SP - 124
EP - 127
LA - ger
KW - analytic geometry, projective geometry
UR - http://eudml.org/doc/140718
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.